This may be a superficial skin irritation secondary to friction. Considering the location of the rash, have you been wearing tight shoes lately? Also, the rash between the thighs may be due to the friction caused by the thighs when they rub together. Is this applicable in your case?
The rash is non itchy, so it may not be a case of dermatitis or eczema. You may apply a mild Vitamin E cream over the area to reduce friction and dryness. Dry skin may easily break and readily irritates.
If the rash appears to change in character and if the rash appears in other parts of the body, then a prompt consult is necessary.
hi! i posted a question similar to yours and i didnt get any responses. i have had a non-itchy rash for about a month, and i have no clue where it started, but it is all over my body, mostly concentrated on the soft parts of my skin, eg., inner thighs, inner arms, lower back and trunk, and backs of legs. I went to the doctor today to get a referral to dermatology, but in the mean time, she thinks i may have pityriasis rosea. Google it and compare yours to the pics. mine are similar, but i dont remember a "herald patch." i hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.